# SDR SWAA2016061352790

- Difficulty date: May 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INSPAR UPPER SKIN CRACKED BETWEEN RSS 210 TO RSS 270.  REPAIRED SKIN IAW EA.
